# SDR SWAA096150

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 7,753 hours, 4,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD EEPLS INOP AT ROW 2.  SECURED WIRE PER MM.
